# SDR AALA20121201011

- Difficulty date: December 1, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N657AM
- Make and model: Boeing 757223
- Aircraft serial: 24615
- Aircraft time: 65,719 hours, 22,700 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN FRAME, FORWARD SIDE OF E AND E ACCESS DOOR CUTOUT.  INSTALLED DOUBLER REPAIR PER EA B757-53-027257.
